Inscriere cercetatori

Linear MHD waves in penumbral structures

Domenii publicaţii > Fizica + Tipuri publicaţii > Articol în volumul unei conferinţe

Autori: Marcu, A., Ballai, I.

Editorial: Edited by I. Ballai, E. Forgács-Dajka, A. Marcu and K. Petrovay, 2005, ISBN 963 463 557, Proceedings of the British-Romanian-Hungarian N+N+N Workshop for Young Researchers on Plasma- and Astrophysics: from laboratory to outer space; Cluj-Napoca, Romania, 17-19 January, 2005; Publications of the Astronomy Department of the Eötvös University (P, Vol. 15, p.103-111, 2005.


In this paper we study the oscillations of a magnetic medium periodic in the x-direction with B parallel to z in the presence of a steady equilibrium field aligned flow. The case with no gravity and stepwise profile for B(x), allowing a normal mode analysis, is studied and the dispersion relation for linear compressional waves is derived. The propagation of waves is studied in particular case modelling the propagation of waves in the penumbral filamentary structures in the photosphere.

Cuvinte cheie: unde liniare, structuri solare // Linear waves, solar structures